# SDR AALA202405167186

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 42,748 hours, 17,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17563
- Condition: Dislodged
- Location: L1 Door
- Part time: 32,493 hours, 13,974 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PACKAGE ON DOOR 1L FELL OUT THE BOTTOM OF THE DOOR COVER AND IS RESTING ON THE JET BRIDGE, SLIDE DID NOT DEPLOY. REMOVE AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY. PER JOB CARD 08L22125001.
